# SDR REXA2016061701128

- Difficulty date: June 17, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BB IS GOUGED ON THE AFT END OF THE PANEL.  REPLACED PANEL 443BB BY FABRICATING NEW PANEL IAW EA CRJ954-04453, REV A.
